MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that when the amsco 400 sterilizer door was positioned half open it would drift closed.The drifting of the door resulted in the reported event.The technician further found that the door hinges required replacement.The technician replaced the door hinges, tested the function and operation of the amsco 400 sterilizer, confirmed the unit to be operating to specifications and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a burn to her arm while removing an item she had placed into their amsco 400 sterilizer.The employee sought and received medical treatment.

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25552946
Report Number3005899764-2026-00043
Device Sequence Number21515598
Product Code FLE
UDI-Device Identifier00724995209841
UDI-Public(01)00724995209841(11)190313
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR2121213011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown